×

zbMATH — the first resource for mathematics

Une caractérisation du type de la loi de Cauchy-conforme sur \({\mathbb{R}}^ n\). (A characterization of the type of the conformal Cauchy law on \({\mathbb{R}}^ n)\). (French) Zbl 0662.62008
Let \(\mu\) be a measure defined on \(R^ n\) and consider the set of the images of \(\mu\) under similarities and translations of \(R^ n\). The authors term this set as the type of \(\mu\) and show that the conformal Cauchy distribution defined by the density \[ f(x)=c/(1+\| x\|^ 2)^ n,\quad x\in R^ n, \] is characterized by the invariance of the type of a non-atomic measure \(\mu\) on \(R^ n\) under inversions of \(R^ n\).
Reviewer: E.Xekalaki

MSC:
62E10 Characterization and structure theory of statistical distributions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dieudonné, J.: Algèbre linéaire et géométrie élémentaire. Paris: Hermann 1968
[2] Dunau, J.L. Sénateur, H.: Thèse de 3e cycle. Université Toulouse 3 (1985)
[3] Dunau, J.L., Sénateur, H.: An elementary proof of the Knight-Meyer characterization of the Cauchy distribution. J. Multivariate. Anal.22, 74–78 (1987) · Zbl 0655.62007 · doi:10.1016/0047-259X(87)90076-5
[4] Dunau, J.L., Sénateur, H.: Une caractérisation du type de la loi de Cauchy-Heisenberg. (Lect. Notes Math., vol. 1210, pp. 41–57) Berlin Heidelberg New York: Springer 1986
[5] Knight, F.B.: A characterization of the Cauchy type. Proc. Am. Math. Soc.55, 130–135 (1976) · Zbl 0341.60009 · doi:10.1090/S0002-9939-1976-0394803-6
[6] Knight, F.B., Meyer, P.A.: Une caractérisation de la loi de Cauchy. Z. Wahrscheinlichkeitstheor. Verw. Geb.34, 129–134 (1976) · Zbl 0353.60020 · doi:10.1007/BF00535680
[7] Letac, G.: Seul le groupe des similitudes-inversions préserve le type de la loi de Cauchy-conforme de \(\mathbb{R}\) n pourn>1. J. Funct. Anal.68, 43–54 (1986) · Zbl 0612.60019 · doi:10.1016/0022-1236(86)90056-X
[8] Sugiura, M.: The conjugacy of maximal compact subgroups for orthogonal, unitary and unitary symplectic groups. Sci. Papers of Coll. Gen. Educ. Univ. Tokyo32, 101–108 (1982) · Zbl 0503.22009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.